Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Aug 4, 2016, 5:02 AM CDT for Lake County, Minnesota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2016, 5:02 AM CDT (10:02 UTC)
- Expired
- Aug 4, 2016, 5:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Duluth, MN
County Lake County, MN
The radar
The Duluth radar (KDLH), 139 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 10.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 258 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1753 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
794
WWUS83 KDLH 041002
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
502 AM CDT THU AUG 4 2016
MNZ012-020-021-041030-
SOUTHERN LAKE/NORTH SHORE-NORTHERN COOK/NORTHERN LAKE-SOUTHERN
COOK/NORTH SHORE-
502 AM CDT THU AUG 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAKE AND SOUTHWESTERN
COOK COUNTIES...
AT 501 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
BOUNDARY WATERS CANOE AREA WILDERNESS...TO NEAR HIGHLAND LAKE...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...TORRENTIAL RAINFALL...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SILVER BAY...CLEAR LAKE...LUTSEN...TOFTE...TACONITE HARBOR...LITTLE
MARAIS...BASSWOOD LAKE...SNOWBANK LAKE...DUMBBELL
LAKE...WHYTE...FOREST CENTER...ISABELLA...THOMAS LAKE NEAR
BRIMSON...LITTLE SAGANAGA LAKE...
SOUTHERN BOUNDARY WATERS CANOE AREA WILDERNESS...FINLAND...SEA GULL
LAKE...FALL LAKE...BIRCH LAKE AND ALGER.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
LAT...LON 4764 9070 4706 9171 4810 9170 4810 9155
4804 9157 4807 9149 4807 9145 4805 9143
4808 9127 4811 9120 4812 9078
TIME...MOT...LOC 1001Z 259DEG 40KT 4795 9109 4715 9165
$$
STEWARTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:11 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 4, 3:11 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Duluth MN 311 AM CDT THU AUG 4 2016 .SHORT TERM...(Today through Friday) Issued at 311 AM CDT Thu Aug 4 2016 Strong to severe thunderstorms were moving across the northwest third of the CWA as of 3 AM. The northern portion of the line appears to be diminishing a bit, while the southern portion was becoming the dominant portion of the line. This was generally from Grand Rapids through Cass County. Continue to see automated weather observation sites in the 40 to 45 knot range, and that was likely underestimating the strength of the winds along portions of the line. Temperatures at 3 AM ranged from the mid 60s in the rain areas to the mid 70s further east. The focus for today is obviously the threat for strong to severe thunderstorms. In general, the best chance for severe thunderstorms will decrease a bit as the overnight hours wear on. However, CAM's and forecast severe weather parameters are indicating the potential for the redevelopment of supercell storms across much of northwest Wisconsin this afternoon. Have added the mention of severe thunderstorms possible for that area this afternoon to the grids/zones, with the potential for damaging winds, large hail and possibly a tornado if discrete supercell storms do develop. Coordinated this with the NWS office in Marquette this morning, as well as the SPC products. After the passage of the cold front today, wrap around showers and a few thunderstorms are expected to develop along the border region. Have included a small POP into the evening, but concerned we may need a bit higher POP's at some point. High temperatures today will range from the upper 70s to the lower to middle 80s with high humidity continuing, especially ahead of the cold front. Winds could become a bit breezy behind the front as well, as some momentum transfer develops this afternoon. We could see some lingering showers or a storm across the far north into the Arrowhead tonight and into Friday as well. .LONG TERM...(Friday night through Wednesday) Issued at 311 AM CDT Thu Aug 4 2016 Main concern for long term are chances for thunderstorms Monday night through Thursday. The area of high pressure will dominate the forecast area through the weekend. Temperatures will be near normal with highs in the 70s and lows in the 50s with drier conditions. As the high moves east of the region on Sunday...dewpoints will slowly increase as the southerly flow develops. Will have chance pops in for Monday night through Thursday as a series of shortwaves move along the top of the upper level ridge. Models are different in the solution for the storms but it does look like the region will be in a unsettled regime. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1210 AM CDT THU AUG 4 2016 Thunderstorms now moving into KINL will continue to spread southeast in the next several hours...affecting each of the terminals for at least a couple hours with MVFR conditions...perhaps even IFR conditions at times. Behind the storms there may be a short period of fog with MVFR visibilities. After 15z west-northwest winds expected to increase with sustained speeds 15-18kts with gusts to 25kts at times. Winds to diminish in the 00z-03z time range. && .PRELIMINARY POINT TEMPS/POPS... DLH 81 58 74 54 / 70 20 0 0 INL 78 58 73 52 / 60 30 10 0 BRD 81 58 77 55 / 70 0 0 0 HYR 83 58 76 52 / 60 10 0 0 ASX 85 61 77 55 / 60 30 0 0 && .DLH Watches/Warnings/Advisories... WI...None. MN...None. LS...None. && SHORT TERM...DAP LONG TERM...Stewart AVIATION...LE
Hazardous weather outlook, Aug 4, 3:39 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 339 AM CDT THU AUG 4 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051130- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 339 AM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND TODAY. THE FIRST OPPORTUNITY FOR SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR DAMAGING WINDS WILL COME THIS MORNING ACROSS NORTHEAST MINNESOTA. OVERALL...THE THREAT WILL LIKELY DIMINISH BY MID TO LATE MORNING...BUT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG A COLD FRONT THIS AFTERNOON. SEVERE STORMS WILL AGAIN BE POSSIBLE FROM THE MINNESOTA ARROWHEAD INTO NORTHERN WISCONSIN...WITH THE BEST CHANCE OF SEVERE STORMS ACROSS NORTHERN WISCONSIN. DAMAGING WINDS...LARGE HAIL AND EVEN TORNADOES ARE POSSIBLE ACROSS THIS AREA FROM THIS AFTERNOON INTO EARLY THIS EVENING. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE ACROSS THE ENTIRE AREA TODAY...ALTHOUGH THE SOMEWHAT PROGRESSIVE NATURE OF THE STORMS COULD HELP SOMEWHAT. A FEW STORMS ARE ALSO POSSIBLE ACROSS THE INTERNATIONAL BORDER REGION TONIGHT AND INTO FRIDAY...AS COOLER AIR AND MOISTURE SAGS INTO THAT AREA BEHIND THE DEPARTING SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY AND THIS EVENING. LSZ121-140>148-051130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 339 AM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN LAKE SUPERIOR TODAY AND EARLY THIS EVENING. THE MOST INTENSE STORMS MAY COME THIS AFTERNOON...AS THUNDERSTORMS REDEVELOP ALONG AN EASTWARD MOVING COLD FRONT. LARGE HAIL...DAMAGING WINDS AND WATERSPOUTS WILL BE POSSIBLE ACROSS THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR AS STORMS REDEVELOP DURING THE TIME OF PEAK DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN MONDAY NIGHT THROUGH THURSDAY. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Aug 4, 3:42 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
342 AM CDT THU AUG 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM TSTM WND DMG 1 NNE LAKE SHORE 46.51N 94.36W
08/04/2016 CASS MN TRAINED SPOTTER
MORE THAN 12 LARGE WHITE PINES AND POPLARS
SNAPPED OFF OR TOPPLED. POWER LINES DOWN.
SOME TREES ON POWER LINES.
&&
KLHSpecial weather statement, Aug 4, 3:44 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
344 AM CDT THU AUG 4 2016
MNZ019-020-037-WIZ001-040915-
SOUTHERN LAKE/NORTH SHORE-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-DOUGLAS-
344 AM CDT THU AUG 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...NORTHERN CARLTON...SOUTHWESTERN LAKE AND NORTHWESTERN DOUGLAS
COUNTIES...
AT 344 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHWEST OF WHITEFACE RESERVOIR...TO 6 MILES SOUTHWEST OF
CROMWELL...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH...PEA SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DULUTH...SUPERIOR...CLOQUET...HERMANTOWN...TWO HARBORS...PROCTOR...
SCANLON...CARLTON...MAHTOWA...WRENSHALL...OLIVER...CROMWELL...
THOMSON...BROOKSTON...SAGINAW...CANYON...PIKE LAKE NEAR DULUTH...
ISLAND LAKE...BOULDER LAKE AND LARSMONT.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
LAT...LON 4657 9306 4662 9307 4721 9236 4717 9179
4715 9179 4717 9176 4715 9151 4688 9184
4678 9203 4676 9200 4653 9228
TIME...MOT...LOC 0844Z 277DEG 48KT 4725 9228 4663 9297
STEWARTLocal storm report, Aug 4, 3:55 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
355 AM CDT THU AUG 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND DMG 2 S NISSWA 46.47N 94.29W
08/04/2016 CROW WING MN LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN IN THE AREA OF
STATE HIGHWAY 371 AND NASHWAY RD. MULTIPLE
ROADS BLOCKED AND TREES DOWN ON POWER LINES.
&&
KLHSpecial weather statement, Aug 4, 4:02 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
402 AM CDT THU AUG 4 2016
MNZ012-019-020-040930-
SOUTHERN LAKE/NORTH SHORE-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-
402 AM CDT THU AUG 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ST.
LOUIS...LAKE AND NORTHWESTERN COOK COUNTIES...
AT 401 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM BOUNDARY WATERS CANOE AREA WILDERNESS...TO NEAR WOLF LAKE...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 45 MPH...PEA SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPLIT ROCK LIGHTHOUSE STATE PARK...GUNFLINT LAKE...SILVER BAY...
CLEAR LAKE...BEAVER BAY...FAIRBANKS...WOLF LAKE...BRIMSON...
HIGHLAND LAKE...SNOWBANK LAKE...DUMBBELL LAKE...ALPINE LAKE...
WHYTE...FOREST CENTER...ISABELLA...THOMAS LAKE NEAR BRIMSON...
LITTLE SAGANAGA LAKE...
SOUTHERN BOUNDARY WATERS CANOE AREA WILDERNESS...
SEA GULL LAKE AND FINLAND.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
LAT...LON 4816 9080 4816 9078 4814 9080 4809 9075
4809 9073 4771 9100 4770 9102 4768 9102
4712 9140 4711 9142 4717 9213 4806 9152
4807 9145 4805 9143 4807 9137 4808 9127
4815 9114 4818 9081
TIME...MOT...LOC 0901Z 269DEG 39KT 4806 9145 4724 9201
STEWARTLocal storm report, Aug 4, 4:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
448 AM CDT THU AUG 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 AM TSTM WND GST 3 NE HERMANTOWN 46.84N 92.21W
08/04/2016 M67 MPH ST. LOUIS MN ASOS
AT DULUTH INTERNATIONAL AIRPORT.
&&
KLHSpecial weather statement, Aug 4, 5:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
502 AM CDT THU AUG 4 2016
MNZ012-020-021-041030-
SOUTHERN LAKE/NORTH SHORE-NORTHERN COOK/NORTHERN LAKE-SOUTHERN
COOK/NORTH SHORE-
502 AM CDT THU AUG 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAKE AND SOUTHWESTERN
COOK COUNTIES...
AT 501 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
BOUNDARY WATERS CANOE AREA WILDERNESS...TO NEAR HIGHLAND LAKE...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...TORRENTIAL RAINFALL...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SILVER BAY...CLEAR LAKE...LUTSEN...TOFTE...TACONITE HARBOR...LITTLE
MARAIS...BASSWOOD LAKE...SNOWBANK LAKE...DUMBBELL
LAKE...WHYTE...FOREST CENTER...ISABELLA...THOMAS LAKE NEAR
BRIMSON...LITTLE SAGANAGA LAKE...
SOUTHERN BOUNDARY WATERS CANOE AREA WILDERNESS...FINLAND...SEA GULL
LAKE...FALL LAKE...BIRCH LAKE AND ALGER.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
LAT...LON 4764 9070 4706 9171 4810 9170 4810 9155
4804 9157 4807 9149 4807 9145 4805 9143
4808 9127 4811 9120 4812 9078
TIME...MOT...LOC 1001Z 259DEG 40KT 4795 9109 4715 9165
STEWARTThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:18 PM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Aug 4, 12:14 AM CDT | Special Weather Statement | DLH | Koochiching | 31 min |
| Aug 4, 12:46 AM CDT | Special Weather Statement | DLH | Itasca | 29 min |
| Aug 4, 12:50 AM CDT | Special Weather Statement | DLH | Koochiching | 25 min |
| Aug 4, 1:11 AM CDT | Special Weather Statement | DLH | Itasca | 19 min |
| Aug 4, 1:17 AM CDT | Special Weather Statement | DLH | Koochiching | 28 min |
| Aug 4, 1:29 AM CDT | Special Weather Statement | DLH | Itasca | 16 min |
| Aug 4, 1:31 AM CDT | Special Weather Statement | DLH | Cass | 14 min |
| Aug 4, 1:48 AM CDT | Special Weather Statement | DLH | Itasca | 12 min |
| Aug 4, 1:50 AM CDT | Special Weather Statement | DLH | Cass | 25 min |
| Aug 4, 1:56 AM CDT | Areal Flood Advisory | DLH | Cass, Itasca | 4 hr |
| Aug 4, 1:58 AM CDT | Special Weather Statement | DLH | 32 min | |
| Aug 4, 2:00 AM CDT | Special Weather Statement | DLH | Saint Louis | 30 min |
| Aug 4, 2:10 AM CDT | Special Weather Statement | DLH | Cass | 20 min |
| Aug 4, 2:16 AM CDT | Special Weather Statement | DLH | Cass | 14 min |
| Aug 4, 2:31 AM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 4, 2:37 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 23 min |
| Aug 4, 3:01 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 29 min |
| Aug 4, 3:02 AM CDT | Special Weather Statement | DLH | Saint Louis | 28 min |
| Aug 4, 3:14 AM CDT | Special Weather Statement | DLH | Carlton | 31 min |
| Aug 4, 3:28 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 47 min |
| Aug 4, 3:33 AM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Aug 4, 3:44 AM CDT | Special Weather Statement | DLH | Carlton | 31 min |
| Aug 4, 4:02 AM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Aug 4, 4:12 AM CDT | Special Marine Warning | DLH | 63 min | |
| Aug 4, 4:15 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Lake, Saint Louis | 45 min |
| Aug 4, 4:18 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 42 min |
| Aug 4, 5:33 AM CDT | Special Marine Warning | DLH | 57 min | |
| Aug 4, 5:52 AM CDT | Special Weather Statement | DLH | Cook | 38 min |
| Aug 4, 9:48 AM CDT | Small Craft Advisory | DLH | 8 hr | |
| Aug 4, 4:59 AM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas | 46 min |
| Aug 4, 5:02 AM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 43 min |
| Aug 4, 5:47 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 28 min |
| Aug 4, 5:50 AM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 25 min |
| Aug 4, 6:23 AM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 37 min |
| Aug 4, 7:02 AM CDT | Special Weather Statement | DLH | Sawyer | 28 min |
| Aug 4, 9:28 AM CDT | Special Weather Statement | DLH | Price | 32 min |
| Aug 4, 10:04 AM CDT | Special Weather Statement | DLH | Price | 26 min |
| Aug 4, 10:23 AM CDT | Special Weather Statement | DLH | Price | 37 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.